Nonlinear Dynamics and 
Systems Theory :: An International Journal of Research and Surveys
Nonlinear Dynamics
and
Systems Theory

An International Journal of Research and Surveys



Home

About this journal

Editors

Table of contents

For contributors

Subscription information

Advertising via ND&ST


Style files: Sample_NDST.zip

NONLINEAR DYNAMICS AND SYSTEMS THEORY

An International Journal of Research and Surveys

Volume 9
Number 3
2009


Contents

Dominant and Recessive Solutions of Self-Adjoint Matrix Systems on Time Scales
219
Douglas R. Anderson
| Abstract (pdf) |  | Article (pdf) | 
Dynamic Inequalities, Bounds, and Stability of Systems with Linear and Nonlinear Perturbations
239
Jeffrey J. DaCunha
| Abstract (pdf) |  | Article (pdf) | 
Stability Properties for Some Non-autonomous Dissipative Phenomena Proved by Families of Liapunov Functionals
249
Armando D'Anna and Gaetano Fiore
| Abstract (pdf) |  | Article (pdf) | 
Complete Analysis of an Ideal Rotating Uniformly Stratified System of ODEs
263
B.S. Desale
| Abstract (pdf) |  | Article (pdf) | 
Antagonistic Games with an Initial Phase
277
Jewgeni H. Dshalalow and Ailada Treerattrakoon
| Abstract (pdf) |  | Article (pdf) | 
Robust Controller Design for Active Flutter Suppression of a Two-dimensional Airfoil
287
Chunyan Gao, Guangren Duan and Canghua Jiang
| Abstract (pdf) |  | Article (pdf) | 
H(inf) Filter Design for a Class of Nonlinear Neutral Systems with Time-Varying Delays
301
Hamid Reza Karimi
| Abstract (pdf) |  | Article (pdf) | 
Oscillation of Solutions and Behavior of the Nonoscillatory Solutions of Second-order Nonlinear Functional Equations
317
J. Tyagi
| Abstract (pdf) |  | Article (pdf) | 

 

Home  | Editors  | About this journal  | Table of contents
For contributors  | Subscription information